# SDR SWIA200616086

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 33,280 hours, 41,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS AT SEATS 5A AND 5C DO NOT ILLUMINATE.  INSTALLED SERVICEABLE BATTERY MIDDLE POSITION, OPERATIONAL CHECK GOOD.
